MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS
Model Number 101-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During hip arthroplasty, a femoral bone fracture occurred when inserting the hip stem.Cable was used to reinforce the bone.The surgeon stated that the event was not related to this device.

Brand Name
OVATION
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key12197106
Report Number1722511-2021-00007
Device Sequence Number19202656
Product Code LPH
UDI-Device Identifier00822409010868
UDI-Public(01)00822409010868(17)250508(10)A236376
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model Number101-0007
Device Lot NumberA236376
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR